# SDR GAIA00474

- Difficulty date: August 7, 2000
- Submitted: October 12, 2000
- Operation: Air carrier
- Aircraft: N279US
- Make and model: Boeing 727251
- Aircraft serial: 21158
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURNG ROUTINE SCHEDULED MAINTENANCE, AT BS 485, STRINGER 28R, THE INTERIOR SKIN WAS FOUND TO BE CORRODED, REF NR 20564.  REPAIRED FUSELAGE SKIN IAW B727 SRM 53-30-2.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
